Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil pooping out? Justherself54

Posted by Phillipa on January 10, 2008, at 0:04:07

In reply to Nardil pooping out?, posted by Justherself54 on January 9, 2008, at 22:30:15

I do know that I was just sick too and felt like all I could do was lie on the sofa let your body heal and I bet the good feelings you've had on nardil come back. Being sick is no fun. Good luck Phillipa don't think but don't know if it could cause a med to poop out.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:805434
URL: http://www.dr-bob.org/babble/20080105/msgs/805467.html